I took the plan b pill the next day. I am now exactly 1 week late but yesterday I had brown discharge then it stopped but I still have severe cramps. What can be the result to this?
This is a once a day question. Plan b can mess up your cycle something awful. It is not meant as routine birth control and is not as effective as hormonal methods that are. Do yourself a big favor and get on something like the pill. You'll have less physical and mental stress.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Am I pregnant? I take ovranette,use condoms but now my period is 6 days late,cramps, some discharge?
Posted 1 Feb 2015 • 1 answer
Posted 30 Apr 2015 • 1 answer
Posted 29 Nov 2015 • 1 answer
Posted 17 Feb 2016 • 2 answers
Posted 24 Jan 2018 • 0 answers